Could I be?? could there be a side effect from recent vaccinations?

I had my implant removed earlier this year in order to donate my eggs, however before I could go through with the procedure I discovered I was pregnant. Unfortunately this ended in a miscarriage at 5 weeks with a regular period 28 days later since then I have been on the pill which I take at the same time every day however there was a week where I had a stomach bug I haven't had a period since my last one I October and I am currently in Africa until next week. I am worried I may be pregnant but I have also recently had all my vaccinations ie Yellow fever, rabies, tetanus, hep B and I am currently taking malerone to prevent Malaria. I am not worried about whether I m pregnant or not I would love to be a mum and I was devastated after my miscarriage. I am much more concerned about whether all the vaccinations etc will have any negative effects?

oldestnewest

You may also like...